Alert archive / Ohio / Tornado Warnings in 2022

Tornado Warning 22, NWS Wilmington, OH

June 8, 2022Delaware County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 7:37 PM EDT for Delaware County, Ohio. It was in force for 19 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 7:37 PM EDT (23:37 UTC)
Expired
Jun 8, 2022, 7:56 PM EDT
In force
19 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:39 PM EDTTSTM WND DMG2 N Alum Creek Sp, OHROOF DAMAGE TO TWO HOMES, SEVERAL HEALTHY TREES DOWN, ONE LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
Jun 8, 7:40 PM EDTTSTM WND DMG5 Ese Delaware, OH8 INCH HEALTHY TREE UPROOTED. TIME ESTIMATED FROM RADAR.
Jun 8, 7:52 PM EDTTSTM WND DMG4 Ese Delaware, OHLARGE BRANCH FROM WILLOW TREE SNAPPED.
Jun 8, 7:53 PM EDTTSTM WND DMGNe Sunbury, OHTREES DOWN AT MORNING STREET AND HARRISON STATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:29 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WFUS51 KILN 082337
TORILN
OHC041-090015-
/O.NEW.KILN.TO.W.0022.220608T2337Z-220609T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
737 PM EDT Wed Jun 8 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Delaware County in central Ohio...

* Until 815 PM EDT.
    
* At 736 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Delaware, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Delaware, Sunbury, Galena, Interstate 71 at US Route 36/State Route
  37, Alum Creek State Park, Center Village and Stratford.

This includes I-71 in Ohio between mile markers 125 and 134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4014 8276 4023 8312 4034 8305 4029 8275
TIME...MOT...LOC 2336Z 276DEG 23KT 4028 8305 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
2 follow-up statements
162 
WWUS51 KILN 082345 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
745 PM EDT Wed Jun 8 2022

OHC041-090015-
/O.CON.KILN.TO.W.0022.000000T0000Z-220609T0015Z/
Delaware OH-
745 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
SOUTHEASTERN DELAWARE COUNTY...
    
At 745 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sunbury, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Delaware, Sunbury, Galena, Alum Creek State Park, Center Village and 
Kilbourne.

This includes I-71 in Ohio between mile markers 127 and 134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4014 8276 4024 8303 4033 8298 4029 8275
TIME...MOT...LOC 2345Z 289DEG 34KT 4025 8293 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Hatzos
847 
WWUS51 KILN 082356
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
756 PM EDT Wed Jun 8 2022

OHC041-090006-
/O.CAN.KILN.TO.W.0022.000000T0000Z-220609T0015Z/
Delaware OH-
756 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR SOUTHEASTERN DELAWARE COUNTY IS
CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for northeastern Delaware 
County and northern Licking County until 900 PM.

A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 4014 8276 4024 8303 4033 8298 4029 8275
TIME...MOT...LOC 2355Z 276DEG 23KT 4024 8285 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 8, 3:42 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
342 PM EDT Wed Jun 8 2022

.SYNOPSIS...
Low pressure will track across the Ohio Valley through this
evening, promoting showers and thunderstorms. Weak high pressure
will gradually build in late Thursday and Thursday night.
Another disturbance will bring unsettled conditions late Friday
into Friday night.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and thunderstorms have developed across the Tri-State
area near a northward advancing warm front, and also instigated
from an eastward moving MCV. Initial scattered convection may
be discrete/supercellular in nature, but as a
shortwave/deepening low approaches from the west later this
afternoon and evening, more widespread convection is expected
and convection may eventually take on more of a linear mode.

Expect a tight gradient of CAPE as the warm front moves to the
north, but sufficient instability to support organized and
possibly severe convection looks to move northward into much of
the CWA over the next several hours. Wind fields and shear look
pretty good too, and therefore there is the risk for all severe
hazards into this evening. Damaging winds and large hail are the
primary threats, however with the warm front and available
shear, rotating storms and isolated tornadoes will be possible.
In addition, heavy rainfall will occur in the strongest storms
and those areas that receive multiple rounds of heavy rainfall
and/or training could wind up with localized flash flooding.

As the low and shortwave move east across Ohio, convection will
push east with it and end from west to east this evening,
although lingering low level moisture will likely produce cloudy
skies for the overnight. Lows will drop into the mid to upper
50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Northwest flow will be in place during the day on Thursday.
With lingering low level moisture, mostly cloudy skies will
persist through much of the day. Can't even rule out a few
sprinkles or very light showers, particularly over central Ohio.
High temperatures will only rise into the lower to mid 70s over
most of the CWA.

High pressure builds in for Thursday night, allowing for
partial clearing and lows mainly in the mid to upper 50s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As has been advertised, the long wave pattern across the CONUS will
undergo some amplification as we head into the upcoming weekend.
Another embedded s/wv in the flow will help carve out a mid level
trough over the Great Lakes. Will continue with a threat for showers
along with a low chance of thunder Friday/Friday night. Clouds and
pcpn will keep high temperatures on Friday below normal in the lower
to mid 70s.

For Saturday, the s/wv energy will departing, so other than some
lingering showers east in the morning, skies should eventually
become partly cloudy. The cool pattern will continue with highs
again in the lower to mid 70s.

By Sunday, the mid level trough will begin to shift a little more to
the east. However, a weak frontal boundary passing across the Great
Lakes may bring a low chance for a shower/storm to the north,
otherwise skies will be partly cloudy. Temperatures will begin to
modify with highs in the upper 70s to the lower 80s.

Long range models indicate that a mid level ridge will build north
and east into the Ohio Valley by next week. This will be marked by
an advancing warm front Monday night into Tuesday. Southerly flow
will bring more humid conditions into the area. And with rising
geopotential heights, temperatures will further warm. There will
also be a chance of showers/storms with the warm front, then low
chances of showers/storms in the hot and humid warm sector. Highs in
the mid/upper 80s on Monday will warm into the lower 90s by
Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could
boost heat index values into the 95 to 100 degree range.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Expect showers and thunderstorms to affect area terminals later
this afternoon into the early evening. Activity may initially
fire near a northward moving warm front, then additional
activity associated with low pressure and a mid level
disturbance will move from west to east across the area. Tried
to pinpoint the most likely timing of thunderstorms with MVFR
conditions at all terminals. Amendments to refine timing and/or
include strong winds gusts and lower visibilities will likely
become necessary later this afternoon. As low pressure moves
east later this evening, convection will end and winds shift to
the northwest, but low level moisture lingering is likely to
result in a stratus deck of clouds with prevailing MVFR to IFR
conditions. MVFR cigs may linger well into the morning on
Thursday before improving.

OUTLOOK...MVFR conditions are possible Friday night into
Saturday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...Hickman
AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1127 AM EDT Wed Jun 8 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091530-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1127 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move across the area this afternoon
and evening. Some of the storms will be severe, producing damaging
wind gusts and large hail. Isolated tornadoes are also possible. In
addition, heavy rainfall may lead to localized flash flooding. The
most likely time for severe weather looks to be from 3pm to 11pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

In the hours before

Special weather statement, Jun 8, 6:19 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
619 PM EDT Wed Jun 8 2022

OHZ063-064-073-082245-
Ross OH-Fayette OH-Pickaway OH-
619 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAYETTE, SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES THROUGH
645 PM EDT...

At 619 PM EDT, a strong thunderstorm was located 7 miles southeast of
Washington Court House, moving east at 40 mph.

HAZARD...Wind gusts up to 45 mph, penny size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Washington Court House, Circleville, Kingston, Williamsport, New
Holland, Logan Elm Village, Good Hope, Frankfort, Fox, Clarksburg,
Austin, Pickaway County Airport, State Route 207 at US Route 22,
State Route 138 at US Route 22, Rock Mills, Plano and Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

A Tornado Watch remains in effect until 1000 PM EDT for central and
southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3946 8286 3937 8337 3938 8338 3938 8340
      3952 8346 3969 8295 3958 8287
TIME...MOT...LOC 2219Z 252DEG 37KT 3947 8333

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH

Hickman
Special weather statement, Jun 8, 6:39 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
639 PM EDT Wed Jun 8 2022

OHZ056-065-082315-
Licking OH-Fairfield OH-
639 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAIRFIELD
AND SOUTH CENTRAL LICKING COUNTIES THROUGH 715 PM EDT...

At 639 PM EDT, a strong thunderstorm was located near Baltimore,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Lancaster, Pickerington, Heath, Canal Winchester, Baltimore, Buckeye
Lake, Hebron, Millersport, Pleasantville, Fairfield Beach, Harbor
Hills, Thornport, Lithopolis, Thurston, Kirkersville, Carroll,
Fairfield County Airport, State Route 158 at State Route 204,
Interstate 70 at State Route 37 and Interstate 70 at State Route 13.

This includes I-70 in Ohio between mile markers 122 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3992 8235 3993 8246 3984 8247 3983 8240
      3979 8240 3970 8272 3983 8280 3987 8280
      4003 8243
TIME...MOT...LOC 2239Z 246DEG 29KT 3981 8269

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 7:13 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
713 PM EDT Wed Jun 8 2022

KYZ099-100-OHZ079-081-088-082345-
Mason KY-Lewis KY-Scioto OH-Adams OH-Brown OH-
713 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN MASON,
NORTHERN LEWIS, SOUTHEASTERN BROWN, SOUTHERN ADAMS AND SOUTHWESTERN
SCIOTO COUNTIES THROUGH 745 PM EDT...

At 713 PM EDT, a strong thunderstorm was located near Manchester,
moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Maysville, West Union, Manchester, Aberdeen, Tollesboro, Rome, Blue
Creek, Concord, Trinity, Buena Vista in Scioto County, Carrs,
Bradysville, State Route 348 at State Route 125, Wamsley,
Rectorville, Turkey Creek Lake, Ribolt, Bentonville, Orangeburg and
Somo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for northern and
northeastern Kentucky...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3852 8371 3869 8381 3893 8331 3866 8311
TIME...MOT...LOC 2313Z 245DEG 44KT 3864 8368

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 7:30 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
730 PM EDT Wed Jun 8 2022

INZ050-OHZ042-043-051-060-090000-
Wayne IN-Darke OH-Shelby OH-Preble OH-Miami OH-
730 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WAYNE,
SOUTHWESTERN SHELBY, NORTHWESTERN PREBLE, DARKE AND NORTHWESTERN
MIAMI COUNTIES THROUGH 800 PM EDT...

At 730 PM EDT, a strong thunderstorm was located over Richmond,
moving east at 45 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Richmond, Greenville, Centerville, Versailles, Covington, Arcanum,
Newport, Bradford, New Paris, Ansonia, New Madison, Fountain City,
Webster, Wayne Lakes, Russia, Gettysburg, Eldorado, West Manchester,
Pitsburg and Spring Grove.

This includes the following Interstates...
 I-70 in Indiana between mile markers 145 and 156.
 I-70 in Ohio between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for east central
Indiana...and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4001 8488 4001 8481 4008 8481 4035 8456
      4026 8424 3973 8470 3985 8502
TIME...MOT...LOC 2330Z 282DEG 37KT 3987 8488

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
Local storm report, Jun 8, 7:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     KYMESO MAYSVILLE 3SW    38.62N 83.81W
06/08/2022  M50 MPH          MASON              KY   MESONET

&&

JEG
Local storm report, Jun 8, 7:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND GST     KMRT MARYSVILLE APT     40.22N 83.35W
06/08/2022  M46 MPH          UNION              OH   AWOS

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:55 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren35 min
Jun 8, 3:36 PM EDTSpecial Weather StatementILNAdams24 min
Jun 8, 3:38 PM EDTSpecial Weather StatementILNBrown37 min
Jun 8, 3:39 PM EDTSpecial Weather StatementILNClinton36 min
Jun 8, 3:58 PM EDTSpecial Weather StatementILNAdams32 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningILNAdams43 min
Jun 8, 4:04 PM EDTSpecial Weather StatementILNHighland26 min
Jun 8, 4:31 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton44 min
Jun 8, 4:33 PM EDTSpecial Weather StatementILNScioto27 min
Jun 8, 4:36 PM EDTSpecial Weather StatementILNFayette24 min
Jun 8, 4:38 PM EDTSpecial Weather StatementILNHamilton37 min
Jun 8, 4:55 PM EDTSpecial Weather StatementILNAdams35 min
Jun 8, 4:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 8, 5:03 PM EDTSpecial Weather StatementILNDarke27 min
Jun 8, 5:17 PM EDTSevere Thunderstorm WarningILNButler, Preble43 min
Jun 8, 5:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
Jun 8, 5:20 PM EDTSpecial Weather StatementILNAuglaize, Mercer, Shelby25 min
Jun 8, 5:28 PM EDTSpecial Weather StatementILNScioto32 min
Jun 8, 5:32 PM EDTSpecial Weather StatementILNMontgomery28 min
Jun 8, 5:47 PM EDTTornado WarningILNDarke, Miami, Montgomery28 min
Jun 8, 5:52 PM EDTSpecial Weather StatementILNFairfield23 min
Jun 8, 5:58 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren32 min
Jun 8, 6:09 PM EDTTornado Warning Tornado observedILNChampaign, Clark, Miami36 min
Jun 8, 6:14 PM EDTSpecial Weather StatementILNFairfield31 min
Jun 8, 6:15 PM EDTSpecial Weather StatementILNFairfield30 min
Jun 8, 6:19 PM EDTSpecial Weather StatementILNPickaway26 min
Jun 8, 6:31 PM EDTTornado WarningILNClark44 min
Jun 8, 6:34 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Jun 8, 6:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton38 min
Jun 8, 6:39 PM EDTSpecial Weather StatementILNFairfield36 min
Jun 8, 6:43 PM EDTSevere Thunderstorm WarningILNFairfield, Licking19 min
Jun 8, 6:45 PM EDTTornado WarningILNChampaign, Logan, Madison, Union30 min
Jun 8, 6:51 PM EDTTornado WarningILNClinton, Fayette, Highland24 min
Jun 8, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland51 min
Jun 8, 7:00 PM EDTSevere Thunderstorm WarningILNFairfield14 min
Jun 8, 7:02 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby43 min
Jun 8, 7:07 PM EDTTornado WarningILNDelaware, Union23 min
Jun 8, 7:08 PM EDTTornado WarningILNAdams, Brown, Highland37 min
Jun 8, 7:12 PM EDTTornado WarningILNHocking, Pickaway, Ross48 min
Jun 8, 7:13 PM EDTSpecial Weather StatementILNAdams32 min
Jun 8, 7:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont31 min
Jun 8, 7:22 PM EDTSevere Thunderstorm WarningILNDelaware38 min
Jun 8, 7:28 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto47 min
Jun 8, 7:30 PM EDTSpecial Weather StatementILNDarke30 min
Jun 8, 7:36 PM EDTSevere Thunderstorm WarningILNHocking, Ross39 min
Jun 8, 7:42 PM EDTSpecial Weather StatementILNMiami33 min
Jun 8, 7:50 PM EDTSpecial Weather StatementILNAdams, Brown25 min
Jun 8, 7:52 PM EDTSevere Thunderstorm WarningILNDelaware, Licking38 min

Nearby

Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.